# SDR AUS20030723

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve
- Part number: 402C0026
- Condition: Contaminated
- Location: Lt Engine
- Part time: 10,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE LOST OIL PRESSURE AND WAS SHUT DOWN. INVESTIGATION FOUND HARD CARBON PARTICLES IN THE LT ENGINE OIL PRESSURE RELIEF VALVE.
